What happens if you stop using atacand and can you use L'arginine with atacand?-I have experienced light headed occurances during very warm weather.
What happens when you stop taking Atacand will depend on what you are taking it for. For example, if you were prescribed Atacand for high blood pressure and you stopped treatment your blood pressure would go up again.
It appears safe to take both Atacand and L'arginine together but check with your doctor first. See https://www.drugs.com/interactions-check.php
If the light headedness continues you should talk with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 1 answer
L-Arginine - I'm interested in ProArgi-9 and want to know what effects the suplement will have with?
Posted 21 Dec 2010 • 1 answer
Posted 18 May 2013 • 1 answer
Posted 13 Oct 2013 • 1 answer
Posted 26 Nov 2013 • 2 answers